MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CORAIL AMT SZ11 STD COL; CORAIL IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US CORAIL AMT SZ11 STD COL; CORAIL IMPLANTS : HIP FEMORAL STEM
Catalog Number L971211
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the picture on l971211 shows a collarless stem, whereas it should show a collared stem as per the l971214 example.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: h3, h6: the product was not returned to j&j medtech orthopaedics, however photos were provided for review.The photo investigation revealed that the outer package label incorrectly displayed a collarless corail stem instead of the collared stem to match the label.The observed condition of the device has been addressed through the j&j medtech orthopedic quality management system.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the corail amt sz11 std col would have contributed to the complained device issue.Based on the information currently available, a product label issue was identified during the investigation.This product issue will be addressed through j&j medtech orthopaedics quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: basic question is ¿what is in the box¿ as the picture on l971211 shows a collarless stem, whereas it should show a collared stem as per the l971214 example.I¿ve not asked for any other checks to be performed.The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.See attachment (b)(4) external re corail collared.The photo investigation revealed that the outer package label incorrectly displayed a collarless corail stem instead of the collared stem to match the label.The observed condition of the device has been addressed through the j&j medtech orthopedic quality management system.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the corail amt sz11 std col would have contributed to the complained device issue.Based on the information currently available, a product label issue was identified during the investigation.This product issue will be addressed through j&j medtech orthopaedics quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: nr was raised to address current complaint condition.H11 additional narrative: added: d9.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: basic question is ¿what is in the box¿ as the picture on l971211 shows a collarless stem, whereas it should show a collared stem as per the l971214 example.I¿ve not asked for any other checks to be performed.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device revealed that the outer package label incorrectly displayed a collarless corail stem instead of the collared stem to match the label.The observed condition of the device has been addressed through the j&j medtech orthopedic quality management system.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the corail amt sz11 std col would have contributed to the complained device issue.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through j&j medtech orthopaedics quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: nr was raised to address current complaint condition.H11 additional narrative: corrected: h3.

Brand Name
CORAIL AMT SZ11 STD COL
Common Device Name
CORAIL IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22532553
Report Number1818910-2025-12388
Device Sequence Number15408607
Product Code MEH
UDI-Device Identifier10603295478621
UDI-Public(01)10603295478621(17)350531(10)4835580
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K213839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL971211
Device Lot Number4835580
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/23/2025
09/01/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date07/23/2025
09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown